Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

THE INTERVAL-DIFFERENTIAL EQUATIONS AND METHOD OF ITS SOLUTION

Annotation

The generalization of ordinary differential equations on the interval case is considered. The general concept of interval-differential equation, its order, as well as the solution of interval differential equations are given. An approach to the solution of interval differential equations is developed. It is proved that any interval-differential equation can be reduced to a system of two ordinary algebraic equations. An algorithm for solving equations is given.

Keywords

interval-differential equation; interval derivative; system; uncertainty

Full-text in one file

Download

UDC

62-50:519.7/8

Pages

302-306

References

1. Fikhtengol'ts G.M. Kurs differentsial'nogo i integral'nogo ischisleniya: v 3 t. M.: Nauka, 2005. 2. Alefel'd G., Khertsberger Yu. Vvedenie v interval'nye vychisleniya. M.: Mir, 1987. 360 s. 3. Levin V.I. Interval'naya proizvodnaya i nachala nedeterminist-skogo differentsial'nogo ischisleniya // Ontologiya proektirova-niya. 2013. № 4 (10). S. 72-85. 4. Levin V.I. Interval'no-differentsial'noe ischislenie i nekoto-rye ego primeneniya // Informatsionnye tekhnologii. 2014. № 7. S. 3-10.

Received

2015-02-26

Section of issue

Mathematics

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.